# SDR 07FDEA03442

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,726 hours, 11,138 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A57350138201
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE (10 BY 1.5 MM) ON PYLON REINFORCING PLATE, RT WING AT FWD OUTBOARD EDGE, RIB 9.  REPAIR PERFORMED BY BLEND OUT AND NDT INSPECTION IAW EA 6-5720-95909 AND RAS/BAE/1002261/2006.
